Bayes formula for optimal filter with n-ple Markov Gaussian errors

Pranab K. Mandal, V. Mandrekar

    Research output: Contribution to journalArticleAcademicpeer-review

    Abstract

    We consider the nonlinear filtering problem where the observation noise process is n-ple Markov Gaussian. A Kallianpur–Striebel type Bayes formula for the optimal filter is obtained.
    Original languageUndefined
    Article number10.1023/A:1010650018759
    Pages (from-to)245-252
    Number of pages8
    JournalActa applicandae mathematicae
    Volume63
    Issue number1-3
    DOIs
    Publication statusPublished - 2000

    Keywords

    • EWI-12852
    • Nonlinear filtering
    • Bayes formula
    • IR-64801
    • n-ple Markov Gaussian process

    Cite this